Alert archive / Florida / Special Weather Statements in 2014
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jun 27, 2014, 4:11 PM EDT for Lake County, Florida. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2014, 4:11 PM EDT (20:11 UTC)
- Expired
- Jun 27, 2014, 5:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Melbourne, FL
County Lake County, FL
The radar
The Melbourne radar (KMLB), 132 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:25 PM EDT | TSTM WND DMG | 3 W Apopka, FL | METAL ROOF BLOWN OFF A STORAGE BUILDING/GARAGE AT CUSTOM FOLIAGE SERVICES. TIME ESTIMATED FROM RADAR. |
| Jun 27, 4:45 PM EDT | TSTM WND DMG | 5 Nw Oak Ridge, FL | SEVERAL TREES/LARGE TREE LIMBS DOWN NEAR METROWEST GOLF COURSE AND S HIAWASSEE ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1238 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
645
WWUS82 KMLB 272011
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT FRI JUN 27 2014
FLZ044-045-144-272115-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
411 PM EDT FRI JUN 27 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY AND WESTERN
ORANGE COUNTY...
* UNTIL 515 PM EDT.
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
PITTMAN...MOVING SOUTH AT 15 MPH.
LOCATIONS IN THE PATH OF THESE DEVELOPING STORMS WHICH MAY
EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE OAKLAND AND PITTMAN.
STRONG STORMS ARE ALSO EXPECTED TO DEVELOP FROM ZELLWOOD TO ORLANDO
AND CLERMONT.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2896 8195 2896 8166 2918 8164 2909 8147
2836 8146 2835 8196
TIME...MOT...LOC 2009Z 000DEG 15KT 2894 8165
$$
DWSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 27, 3:24 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 27, 3:24 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 324 PM EDT FRI JUN 27 2014 .DISCUSSION... TONIGHT...ANOMALOUS DEEP LAYER NLY FLOW COUPLED WITH HIGH PWAT AND AN APPROACHING TUTT FROM THE NRN BAHAMAS WL KEEP SCT MENTION OF PCP INTO THE NIGHT TIME HOURS WITH A PERSISTENCE FORECAST OF LATE STORMS EXPECTED ONCE AGAIN FROM LATE AFTERNOON INTO EVENING. ACTIVITY WILL PERSIST OVER THE MARINE AREA OVERNIGHT. BOUNDARY COLLISIONS WL FORCE DEVELOPMENT OF SCATTERED ACTIVITY INLAND. LTST HRRR RUN CONTINUES TO SHOW SOME LATE AFTN/EVE DEVELOPMENT WITH SLY MOTION ASSISTED BY NUMEROUS BOUNDARY COLLISIONS INTO THE EVENING HOURS. A FEW STRONG STORMS WILL OCCUR WITH GUSTY WINDS AND SMALL HAIL THROUGH AROUND 10 PM. SAT-SUN...(MODIFIED PREV DISC) WL BE WATCHING AN AREA OF LOW PRESSURE INITIALLY OFF THE GA/SC COAST SAT EXPECTED TO SLOWLY DRIFT SOUTHWARD TO OFF OF THE NE FLORIDA EAST COAST SUN. LIGHT WEST TO NORTHWEST WINDS BELOW 5 MPH EACH MORNING WILL BECOME ONSHORE LATER IN THE MORNING AND AFTERNOON NEAR THE COAST. PLENTY OF DEEP LAYER MOISTURE ACROSS THE AREA WITH PRECIPITABLE WATER VALUES OF BETWEEN 1.80" AND 2.00" EACH AFTERNOON/EVENING. 500 MB TEMPERATURES ARE FORECAST AROUND -8C. STEERING FLOW FOR AFTERNOON/EVENING STORMS IS FORECAST OUT OF THE NORTH. PERIODIC MID-LEVEL IMPULSES EMBEDDED IN THE NORTHERLY FLOW WILL AID IN CONVECTIVE DEVELOPMENT EACH DAY. THE EAST COAST SEA BREEZE WILL DEVELOP AND MOVE SLOWLY INLAND EACH AFTERNOON. WILL KEEP HIGHEST POPS OVER THE INTERIOR AROUND 50 PERCENT AND 40 PERCENT ACROSS COASTAL COUNTIES. HEAT INDICES MOST PLACES WILL RANGE IN THE UPPER 90S TO AROUND 100 DEGREES EACH AFTERNOON. MON-THU...A RATHER STAGNANT WEATHER PATTERN WILL DEVELOP WITH VERY LIGHT STEERING FLOW FOR AFTERNOON/EVENING STORMS. THE SURFACE RIDGE AXIS WILL REMAIN SOUTH OVER THE SOUTHERN PENINSULA. DEEP LAYER MOISTURE IS FORECAST UPWARDS OF 2 INCHES ACROSS THE AREA DURING THIS PERIOD. EXPECT THE DAILY EAST/WEST COAST SEA BREEZE REGIMES TO CONTINUE WITH SCATTERED AFTERNOON/EVENING STORM CHANCES IN THE FORECAST WITH WARM/MUGGY CONDITIONS CONTINUING. && .AVIATION... BOUNDARY COLLISIONS SHOULD CONTINUE TO INITIATE TS W OF THE I-95 CORRIDOR WITH SCT TSRA DVLPG INTERIOR AND MVG SWD NR 15KTS. ISOLD/SCT IFR TSRAS ALNG THE SEA BREEZE FM KMCO-KOBE MVG S 15KTS WITH SFC WND G35KTS+...CONTG THRU 28/02Z. AFT 28/02Z...SLOWLY BCMG VFR ALL SITES...WITH SFC WNDS LGT/VRBL. && .MARINE... SURFACE RIDGE AXIS JUST SOUTH OF THE WATERS WILL MAINTAIN A LIGHT TO GENTLE N TO NW BREEZE. PRIMARY MARINE WX HAZARD WILL BE ISOLD TSTMS IN THE LATE AFTERNOON/OVERNIGHT. SEAS 2 FT OR LESS NEAR COAST BUILDING TO NR 3 FT WELL OFFSHORE SAT. SAT-MON...THE RIDGE AXIS WILL REMAIN SOUTH OF EAST CENTRAL FLORIDA WITH A WEAK PRESSURE GRADIENT CONTINUING IN PLACE. LIGHT OFFSHORE MORNING/EVENING FLOW WITH AN ONSHORE COMPONENT DEVELOPING EACH AFTERNOON ALONG THE COAST WITH SEA BREEZE FORMATION. WINDS MAINLY AOB 10 KTS. SEAS AOB 3 FT. THE MAIN MARINER HAZARDS WILL CONTINUE TO BE DUE TO SCATTERED THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 94 76 92 / 30 30 20 40 MCO 75 94 76 95 / 30 40 20 40 MLB 75 91 76 91 / 30 40 20 30 VRB 73 92 74 91 / 20 40 20 30 LEE 76 94 77 95 / 30 30 20 40 SFB 76 96 77 96 / 30 30 20 40 ORL 77 95 77 95 / 30 30 20 40 FPR 72 90 73 91 / 20 40 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...PENDERGRAST LONG TERM....WIMMER
Hazardous weather outlook, Jun 27, 12:10 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1210 PM EDT FRI JUN 27 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-272000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1210 PM EDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... A MOIST ATMOSPHERE COMBINED WITH DAYTIME HEATING INTO THE LOWER AND MIDDLE 90S WILL LEAD TO SCATTERED THUNDERSTORMS FROM AFTERNOON THROUGH EARLY EVENING. ISOLATED TO SCATTERED STORMS ARE EXPECTED TO START ALONG THE EAST COAST SEA BREEZE DURING THE EARLY TO MID AFTERNOON. STORM MOTION WILL BE TO THE SOUTH AND SOUTHEAST AROUND 10 MPH. AN INCREASE IN THUNDERSTORM INTENSITY SHOULD OCCUR DURING THE LATE AFTERNOON AND EARLY EVENING AS BOUNDARIES INTERACT ACROSS INTERIOR SECTIONS OF THE PENINSULA. THE MAIN STORM HAZARD WILL BE FROM FREQUENT LIGHTNING STRIKES IN A FEW STRONG STORMS. WIND GUSTS 40 TO 50 MPH AND SMALL HAIL WILL ALSO BE POSSIBLE. .FLOOD IMPACT... A FEW OF THE STRONGER AND SLOWER MOVING STORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF DUMPING 2 OR 3 INCHES OF RAIN IN A SHORT PERIOD OF TIME. CONSIDERABLE STANDING WATER CAN BE EXPECTED ON SOME ROADWAYS...SO MOTORISTS SHOULD BE AWARE OF THIS POTENTIAL DRIVING HAZARD. .MARINE THUNDERSTORM GUST IMPACT... THUNDERSTORMS THAT FORM OVER LAND THIS AFTERNOON WILL MOVE SOUTH TO SOUTHEAST AROUND 10 MPH. WIND GUSTS 40 TO 50 MPH ARE EXPECTED WITH A FEW STORMS THAT AFFECT INLAND LAKES. THERE IS A SLIGHT CHANCE FOR STRONG WIND GUSTS ALONG THE COAST...ESPECIALLY FROM CAPE CANAVERAL NORTHWARD. REMEMBER THAT STRONG WINDS CAN OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH A STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MOIST CONDITIONS WILL CONTINUE TO FAVOR SCATTERED THUNDERSTORMS WELL INTO NEXT WEEK. THEY WILL PRIMARILY OCCUR DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY/UPDATE JP
In the hours before
Special weather statement, Jun 27, 1:40 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 140 PM EDT FRI JUN 27 2014 FLZ054-058-059-271845- INDIAN RIVER-OKEECHOBEE-ST. LUCIE- 140 PM EDT FRI JUN 27 2014 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH OVER SOUTHERN INDIAN RIVER COUNTY...EASTERN OKEECHOBEE COUNTY...NORTHWESTERN ST. LUCIE COUNTY... * UNTIL 245 PM EDT. AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER SOUTH CENTRAL INDIAN RIVER COUNTY...MOVING SOUTH AT 10 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. THE STORM WILL ALSO IMPACT THE FLORIDA TURNPIKE IN NORTHEAST OKEECHOBEE AND NORTHWEST SAINT LUCIE COUNTIES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 2746 8062 2747 8079 2765 8075 2764 8060 TIME...MOT...LOC 1738Z 008DEG 8KT 2760 8071 67
Special weather statement, Jun 27, 3:19 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
319 PM EDT FRI JUN 27 2014
FLZ058-272000-
OKEECHOBEE-
319 PM EDT FRI JUN 27 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN OKEECHOBEE
COUNTY...
* UNTIL 400 PM EDT.
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER KISSIMMEE
PRAIRIE PRESERVE...MOVING SOUTH AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2738 8107 2738 8111 2739 8113 2741 8114
2745 8115 2749 8121 2751 8120 2753 8121
2760 8114 2763 8114 2763 8098 2736 8104
TIME...MOT...LOC 1919Z 015DEG 8KT 2759 8110
67Special weather statement, Jun 27, 3:22 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
322 PM EDT FRI JUN 27 2014
FLZ044-272000-
NORTHERN LAKE COUNTY-
322 PM EDT FRI JUN 27 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHEASTERN LAKE COUNTY...
* UNTIL 400 PM EDT.
AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 5 MILES SOUTH
OF PAISLEY...MOVING SOUTH AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2897 8167 2897 8166 2905 8166 2905 8164
2927 8165 2921 8162 2920 8160 2920 8156
2915 8152 2910 8150 2910 8146 2909 8145
2879 8143 2878 8182
TIME...MOT...LOC 1922Z 015DEG 8KT 2890 8155
67Special weather statement, Jun 27, 3:49 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT FRI JUN 27 2014
FLZ053-272030-
OSCEOLA-
349 PM EDT FRI JUN 27 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN OSCEOLA COUNTY...
* UNTIL 430 PM EDT.
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS 9 MILES SOUTH OF LAKE
MARIAN...MOVING NORTH AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2794 8132 2799 8098 2765 8105 2765 8113
2777 8117
TIME...MOT...LOC 1948Z 175DEG 9KT 2775 8110
67Special weather statement, Jun 27, 4:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT FRI JUN 27 2014
FLZ044-045-144-272115-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
411 PM EDT FRI JUN 27 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY AND WESTERN
ORANGE COUNTY...
* UNTIL 515 PM EDT.
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
PITTMAN...MOVING SOUTH AT 15 MPH.
LOCATIONS IN THE PATH OF THESE DEVELOPING STORMS WHICH MAY
EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE OAKLAND AND PITTMAN.
STRONG STORMS ARE ALSO EXPECTED TO DEVELOP FROM ZELLWOOD TO ORLANDO
AND CLERMONT.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2896 8195 2896 8166 2918 8164 2909 8147
2836 8146 2835 8196
TIME...MOT...LOC 2009Z 000DEG 15KT 2894 8165
DWSThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:12 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 48 min |
| Jun 26, 8:57 PM EDT | Special Weather Statement | MLB | Osceola | 48 min |
| Jun 26, 9:15 PM EDT | Special Weather Statement | MLB | Brevard | 45 min |
| Jun 27, 1:40 PM EDT | Special Weather Statement | MLB | Indian River | 65 min |
| Jun 27, 3:19 PM EDT | Special Weather Statement | MLB | Okeechobee | 41 min |
| Jun 27, 3:22 PM EDT | Special Weather Statement | MLB | Lake | 38 min |
| Jun 27, 3:49 PM EDT | Special Weather Statement | MLB | Osceola | 41 min |
| Jun 27, 4:52 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 38 min |
| Jun 27, 4:57 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 52 min |
| Jun 27, 5:01 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 31 min |
| Jun 27, 5:30 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 45 min |
| Jun 27, 5:41 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 49 min |
| Jun 27, 6:06 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 39 min |
| Jun 27, 6:16 PM EDT | Special Weather Statement | MLB | Seminole | 44 min |
| Jun 27, 6:37 PM EDT | Special Weather Statement | MLB | Osceola | 38 min |
| Jun 27, 7:05 PM EDT | Special Weather Statement | MLB | Brevard | 40 min |
Nearby
Special Weather Statements in Florida, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.